# SDR SIMA20161102003

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 29,472 hours, 26,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Terminal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR WILL NOT OPEN.  REMOVED AND REPLACED TERMINAL END ON THE SIDE HINGED MAIN DOOR FOLDING FLAP ACTUATING CAM IAW AMM 52-18-02.  OPS CHECKED GOOD.  NO DEFECTS FOUND.
